Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 27, 2025, 2:05 PM MDT for 10 counties in Colorado. It took effect at Mar 28, 2025, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2025, 2:05 PM MDT (20:05 UTC)
- In effect from
- Mar 28, 2025, 12:00 PM MDT
- Expired
- Mar 28, 2025, 7:57 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 327 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301 WWUS85 KPUB 272005 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 205 PM MDT Thu Mar 27 2025 COZ222-224-228>230-281215- /O.UPG.KPUB.FW.A.0011.250328T1800Z-250329T0300Z/ /O.NEW.KPUB.FW.W.0016.250328T1800Z-250329T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 205 PM MDT Thu Mar 27 2025 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 228, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 9 PM MDT Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222, 224, 228, 229 and 230. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
812 WWUS85 KPUB 280921 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 321 AM MDT Fri Mar 28 2025 COZ224-229-230-290130- /O.NEW.KPUB.FW.A.0012.250329T1800Z-250330T0200Z/ /O.CON.KPUB.FW.W.0016.250328T1800Z-250329T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 321 AM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 229, AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 229, AND 230... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Saturday afternoon through Saturday evening. * AFFECTED AREA...Fire Weather Zones 224, 229 and 230. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-228-290130- /O.CON.KPUB.FW.W.0016.250328T1800Z-250329T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- 321 AM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 228... * AFFECTED AREA...Fire Weather Zones 222 and 228. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
415 WWUS85 KPUB 281537 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 937 AM MDT Fri Mar 28 2025 COZ227-290300- /O.EXA.KPUB.FW.W.0016.250328T1800Z-250329T0300Z/ Southern El Paso County Including Fort Carson and Colorado Springs- 937 AM MDT Fri Mar 28 2025 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 227... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 9 PM MDT this evening. * AFFECTED AREA...Fire Weather Zone 227. * TIMING...Until 9 PM MDT this evening. * WINDS...Southwest 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-229-230-290745- /O.CON.KPUB.FW.W.0016.250328T1800Z-250329T0300Z/ /O.CON.KPUB.FW.A.0012.250329T1800Z-250330T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 937 AM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 224, 229, AND 230... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR FIRE WEATHER ZONES 224, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 224, 229 and 230. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-228-290300- /O.CON.KPUB.FW.W.0016.250328T1800Z-250329T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- 937 AM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222 AND 228... * AFFECTED AREA...Fire Weather Zones 222 and 228. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
454 WWUS85 KPUB 282020 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 220 PM MDT Fri Mar 28 2025 COZ224-229-230-291230- /O.UPG.KPUB.FW.A.0012.250329T1800Z-250330T0200Z/ /O.NEW.KPUB.FW.W.0017.250329T1800Z-250330T0200Z/ /O.CON.KPUB.FW.W.0016.000000T0000Z-250329T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 220 PM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 224, 229, AND 230... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR FIRE WEATHER ZONES 224, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 224, 229 and 230. * TIMING...For the first Red Flag Warning, until 9 PM MDT this evening. For the second Red Flag Warning, from noon to 8 PM MDT Saturday. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-227-228-290300- /O.CON.KPUB.FW.W.0016.000000T0000Z-250329T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- 220 PM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222, 227, AND 228... * AFFECTED AREA...Fire Weather Zones 222, 227 and 228. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
019 WWUS85 KPUB 290157 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 757 PM MDT Fri Mar 28 2025 COZ224-229-230-291800- /O.CAN.KPUB.FW.W.0016.000000T0000Z-250329T0300Z/ /O.CON.KPUB.FW.W.0017.250329T1800Z-250330T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 757 PM MDT Fri Mar 28 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 229, AND 230... ...RED FLAG WARNING WHICH WAS IN EFFECT EARLIER THIS EVENING HAS BEEN CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 229, AND 230... The National Weather Service in Pueblo has cancelled the Red Flag Warning that was in effect for parts of the district earlier this evening. A RED FLAG WARNING remains in effect for tomorrow for parts of the district. * AFFECTED AREA...Fire Weather Zones 224, 229 and 230. * TIMING...From noon to 8 PM MDT Saturday. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-227-228-290300- /O.CAN.KPUB.FW.W.0016.000000T0000Z-250329T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- 757 PM MDT Fri Mar 28 2025 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 227, AND 228... The National Weather Service in Pueblo has cancelled the Red Flag Warning. The Red Flag warning which was in effect for parts of the district earlier this evening has been cancelled. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 27, 11:29 AM MDT, 2 hours 36 minutes earlier. Its key messages:
- Record to near record warmth with isolated afternoon and evening thunderstorms today.
- Near record heat again Friday with elevated fire weather conditions for portions of the area.
- A quick moving upper system will bring the potential for precipitation Saturday into Sunday.
- A return to elevated fire weather conditions is forecast for mid to late next week.
Area forecast discussion, Mar 27, 11:29 AM MDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1129 AM MDT Thu Mar 27 2025 .KEY MESSAGES... - Record to near record warmth with isolated afternoon and evening thunderstorms today. - Near record heat again Friday with elevated fire weather conditions for portions of the area. - A quick moving upper system will bring the potential for precipitation Saturday into Sunday. - A return to elevated fire weather conditions is forecast for mid to late next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 309 AM MDT Thu Mar 27 2025 The warming trend will continue today as the upper ridge axis over CO shifts eastward, bringing a modest increase in southwesterly flow aloft. Warming aloft coupled with a more westerly component to surface winds resulting in more downslope/compressional warming should result in temperatures around 3-5 degrees warmer than yesterday. Temperatures across the mountains and valleys look pretty similar to yesterday's values. This will mean record to near record high temperatures will be possible today with old records for this date currently: KPUB 85 in 1988 KCOS 76 in 1988 KALS 73 in 2022 Current forecast is predicting a tie or break at all 3 sites. Otherwise, another round of high based thunderstorms will be possible today across the mountains and along the surface trough axis across eastern Las Animas and Baca counties. Mean CAPE values off HREF look a little lower today (ranging up to 500 J/kg), but again inverted V soundings will continue to support gusty winds up to 50 mph and lightning, but only spotty light rainfall amounts, particularly across the southern border areas and far southeast corner. Thunderstorm activity diminishes more quickly this evening followed by another mild night across southern CO with lows in the 40s and 20s and 30s across the mountains. -KT && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 309 AM MDT Thu Mar 27 2025 An active weather pattern will prevail across the region through much of the extended period, however, precipitation looks somewhat limited and confined to the mountains, and high fire danger/wind will be the main concerns for the lower elevations. Friday...the first in a series of embedded vort maxes in westerly zonal flow will spread across southern Colorado on Friday. Enhanced mixing will lead to gusty southwest to westerly winds for portions of the Plains, mainly the I-25 corridor, San Luis Valley and Fremont County. Humidity values will fall to near 10 percent, and winds will gust in excess of 30 mph leading to high fire danger for these areas. Further east on the Plains, humidity values will fall to under 15 percent, but winds look to be weaker. We will continue to monitor how far east the westerlies will mix, as counties on the Plains may need to be added to the fire weather highlights. High temperatures will once again be pushing records (ALS: 71/2015 forecast high 69, COS: 80/1963 forecast high 77, PUB: 84/1986 forecast high 84). A few light high elevation snow and rain showers may be possible Friday afternoon and night. Saturday and Sunday...a stronger upper shortwave and vort max will move across the region Saturday into Sunday. This will send a cold front down by Saturday morning, with high temperatures 10 to 15 cooler than those on Friday. More widespread showers and isolated thunderstorms are possible over the Mountains Saturday. The GFS and ECMWF develop precipitation south along the frontal boundary over the Palmer Divide, south along the I-25 corridor Saturday night into Sunday. There could be a few rumbles of thunder Saturday evening. As for precipitation type, temperatures will be in the lower to mid 30s across the Palmer Divide, and a dusting of snow will be possible on grassy or elevated surfaces. Precipitation looks to come to an end by Sunday afternoon as the upper wave lifts to the northeast. High temperatures on Sunday will continue to cool, with mostly 50s and 60s across the lower elevations. Monday through Thursday...generally zonal, westerly flow with several embedded waves will move across Colorado from early to mid next week. These embedded waves will lead to periods of mountain precipitation most days. Enhanced mixing will help temperatures warm back through the 60s and 70s across the Plains. With the mixing, we will also see a return of higher fire danger, especially Tuesday, Wednesday and Thursday. Mozley && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1125 AM MDT Thu Mar 27 2025 VFR conditions anticipated much of the forecast area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Brief period of gusty W-SW winds roughly between 19z and 01z for the southern portions of the area, which includes KALS and KPUB, due to isolated convection likely over the mts. Isolated cells may encroach on all three TAF sites this afternoon, but confidence is not high enough to include in forecast at this time. Will continue to monitor and amend if needed. Moore && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday afternoon through Friday evening for COZ222-224-228>230. && SHORT TERM...KT LONG TERM...MOZLEY AVIATION...MOORE
Hazardous weather outlook, Mar 27, 4:27 AM MDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 427 AM MDT Thu Mar 27 2025 COZ058>089-093>099-281030- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 427 AM MDT Thu Mar 27 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated showers and thunderstorms will be possible late this afternoon and evening for the mountains, San Luis Valley, and far southeast plains in Baca and Las Animas counties. The main risks with thunderstorms will be gusty erratic winds up to 50 mph, lightning, and some spotty brief rainfall. Showers and thunderstorms will diminish after sunset. .DAYS TWO THROUGH SEVEN...Friday through Wednesday High fire danger will be present Friday across the San Luis Valley, Fremont County and portions of the Interstate 25 corridor due to gusty winds and low humidity. A few mountain rain and high elevation snow showers will be possible on Friday. More widespread showers, and possible thunderstorms will be possible Saturday into Sunday, initially over the Mountains, then spreading east across the Palmer Divide and Plains Saturday night into Sunday. A dusting of snow may be possible across the Palmer Divide by Sunday morning. Several upper disturbances will lead to periods of Mountain rain and snow. Elevated fire weather concerns are expected by mid next week for the Plains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/88
In the hours before
Special weather statement, Mar 27, 12:27 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1227 PM MDT Thu Mar 27 2025
COZ094-099-271900-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
1227 PM MDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 100 PM MDT...
At 1226 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Kim, or 32 miles northeast of Des Moines, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3704 10345 3726 10307 3703 10291 3700 10300
3700 10342
TIME...MOT...LOC 1826Z 240DEG 18KT 3700 10332
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Mar 27, 12:57 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1257 PM MDT Thu Mar 27 2025
COZ099-271930-
Springfield Vicinity/Baca County CO-
1257 PM MDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BACA AND EASTERN LAS
ANIMAS COUNTIES THROUGH 130 PM MDT...
At 1256 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 14 miles southwest of Springfield, moving east at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walsh, Stonington, Springfield, Vilas, and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3717 10309 3735 10308 3762 10217 3737 10204
3731 10204
TIME...MOT...LOC 1856Z 249DEG 37KT 3731 10285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Mar 27, 12:59 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1259 PM MDT Thu Mar 27 2025
COZ099-271945-
Springfield Vicinity/Baca County CO-
1259 PM MDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BACA AND SOUTHEASTERN
LAS ANIMAS COUNTIES THROUGH 145 PM MDT...
At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Campo, or 24 miles southwest of Springfield, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Campo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3717 10309 3731 10220 3699 10216 3700 10309
TIME...MOT...LOC 1859Z 259DEG 24KT 3710 10285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Mar 27, 1:38 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
138 PM MDT Thu Mar 27 2025
COZ099-272030-
Springfield Vicinity/Baca County CO-
138 PM MDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT BACA AND EASTERN LAS ANIMAS
COUNTIES THROUGH 230 PM MDT...
At 138 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Campo, or 13 miles south of Springfield, moving east
at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walsh, Campo, Springfield, Vilas, Two Buttes, Stonington, and
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10309 3750 10308 3760 10204 3699 10204
TIME...MOT...LOC 1938Z 255DEG 30KT 3722 10253
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Mar 27, 12:27 PM MDT | Special Weather Statement | PUB | 33 min | |
| Mar 27, 12:57 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| Mar 27, 12:59 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Mar 27, 1:38 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Mar 27, 2:28 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
Nearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.